EconPapers    
Economics at your fingertips  
 

Stochastic Equicontinuity for Unbounded Dependent Heterogeneous Arrays

Bruce Hansen ()

No 295., Boston College Working Papers in Economics from Boston College Department of Economics

Abstract: This paper establishes stochastic equicontinuity for classes of mixingales. Attention is restricted to Lipschitz-continuous parametric functions. Unlike some other empirical process theory for dependent data, our results do not require bounded functions, stationary processes, or restrictive dependence conditions. Applications are given to martingale difference arrays, strong mixing arrays, and near epoch dependent arrays.

Keywords: Empirical process; weak convergence (search for similar items in EconPapers)
JEL-codes: C10 C22 (search for similar items in EconPapers)
Pages: 19 pages
Date: 1994-11
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published, Econometric Theory, 1996, 12:347-359.

Downloads: (external link)
http://fmwww.bc.edu/EC-P/wp295.pdf (application/pdf)

Related works:
Journal Article: Stochastic Equicontinuity for Unbounded Dependent Heterogeneous Arrays (1996) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:boc:bocoec:295

Access Statistics for this paper

More papers in Boston College Working Papers in Economics from Boston College Department of Economics Boston College, 140 Commonwealth Avenue, Chestnut Hill MA 02467 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F Baum ().

 
Page updated 2025-04-03
Handle: RePEc:boc:bocoec:295